Guest

My puppy got her final shot including her rabies shot and she if acting lethargic and is in pain, is this normal?


Asked by Member 1070280 on Nov 12th 2011 in Vaccinations
Report this question Get this question's RSS feed Send this question to a friend



Status

  • Cast your vote for which answer you think is best!


Answers

Tiara

It can be, I have had dogs that hurt for a couple of days after a shot. The shot may have hit a nerve just right and cause the dog pain. But if this goes on to long, or the dog does not seem to be getting any better at all. I would think about having it checked out again to make sure nothing is wrong. Let me know if she gets better


Tiara answered on 11/12/11. Helpful? Yes/Helpful: No 0 Report this answer


Becca

Common may be a better word than normal. This happens a LOT, and very few Dogs die from a reaction. The Rabies Inoculation is not the only one which provides a unwanted reaction, and some Dogs suffer more than others.

BUT, I have an intermediate treatment for it ! !

Hugs, lots of Petting and many MANY Treats are the answer! You'd be surprised as to how much better your Dog will feel, with you having administered those ! :D


Becca answered on 11/13/11. Helpful? Yes/Helpful: No 0 Report this answer


Guest

It can be normal but if it goes on for more than a day or two at the most, take her to a vet. You can even call your local vet that administered the shot and ask them what you should do instead of waiting.

Good luck and I hope this helps!


Member 1119284 answered on 7/6/12. Helpful? Yes/Helpful: No 0 Report this answer